Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Hair fall and dandruff. On nizroll. Why is scalp dry? What can help?

hello sir, i am facing severe dandruff accompanied with hair fall..i have used all the products including nizroll but the dandruff reappears again.. since last one year i have started becoming bald after every 3 months, but the problem is contained only for 1-2 months... also i have tried all home remedies like lemon juices, curd, along with coconut oil but the problem only exacerbates..also my scalp is very much dry and dandruff remains throughout the year..presently i am consuming amla and aloe-vera juice...please tell the possible solution..
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dec 2013
Welcome to HCM.
Dandruff is a simple problem appearing due to flaking and rejuvenation of skin of scalp. It depends on person to person to get fast or slow renewal. The best solution for this is to wash your scalp properly with a good shampoo everyday. In severe case we can apply certain medicated shampoos and certain medicated lotions under dermatological guidance.
Answered: Fri, 30 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor